# SDR COMA0560480

- Difficulty date: September 1, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 14,587 hours, 13,171 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4530
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,099 hours, 4,993 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5432 - SPOILER CONFIG MESSAGE DURING T/O.  REPLACED THE LT SPOILERON PCU.
